Research Repository

Chebychev Functional Bounds Using Ostrowski Seminorms

Cerone, Pietro and Dragomir, Sever S (2004) Chebychev Functional Bounds Using Ostrowski Seminorms. Southeast Asian Bulletin of Mathematics, 28 (2). pp. 219-228. ISSN 0129-2021

Full text for this resource is not available from the Research Repository.

Abstract

Bounds are obtained for the Chebychev functional by using what is termed as the Ostrowski seminorm which is related to an inequality developed by Ostrowski. The Ostrowski seminorm is also compared to the A-seminorm introduced in earlier work by the authors.

Item Type: Article
Uncontrolled Keywords: ResPubID7589, Ostrowski and delta seminorms, Chebychev functional, Bounds
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 31 Aug 2011 06:58
Last Modified: 31 Aug 2011 06:58
URI: http://vuir.vu.edu.au/id/eprint/2543
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar